# SDR ASAA9640053

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: S417N50911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, THE AFT FOUR EMERGENCY EXITFLOOR TRACK LIGHTS WERE FOUND INOPERATIVE.  REPLACED TRACK LIGHT LAMP SOCKETAND ALL LIGHTS OPERATED NORMALLY.(M)
